# SDR DL757950081

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029815
- Condition: Loose Line
- Location: Apu Compartment
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD RIGHT ENGINE GENERATOR LIGHT, DISCONNECTED GENERATOR PER POM, APU FAILED TO START.  DIVERTED TO MSP.  SERVICED APU WITH 4 PINTS OF OIL, BITE CHECK, NORMAL.  NEXT DAY APU AUTO SHUT DOWN AT FL 350.  RT GENERATOR DEFFERRED, DIVERTED ATL.  BITE CHECK SHOWED FAULT FAN ISOLATION VALVE.  FOUND LINE LOOSE AND LEAKING ON FAN ISOLATION VALVE, SECURED LINE OPERATION NORMAL.
